| Model Number |
DX FIBERTAK SUTURE ANCHOR, ST & NDLS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that two ar-8990st fibertak dx malfunctioned.No further information was provided.Additional information was received on 12/20/2024: this was discovered during an atfl reconstruction procedure on (b)(6) 2024.Both fibertak inserter tips broke during insertion.All broken fragments were removed.The case was completed using a new ar-8990st fibertak dx.The case was delayed five minutes without additional anesthesia.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.